# SDR SWAA2022030421017

- Difficulty date: March 22, 2019
- Submitted: March 4, 2022
- Operation: Air carrier
- Aircraft: N265WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32522
- Aircraft time: 42,244 hours, 25,167 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Condition: Delaminated
- Location: Lower Ext Fusela
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

193B PANEL ON LOWER SURFACE HAS A 1/2 INCH PUNCTURE WITH DELAM 1/2' IN DIAMETER. 7' FROM L/E OF PANEL 18' FROM T/E OF PANEL JUST L/H SIDE OF CENTER LINE OF PANEL. MOD / R/R CENTER WING TO BODY PANEL 193B IAW AMM 53-51-21.
